IJPAM: Volume 102, No. 1 (2015)
Department of Mathematics
University of Calicut
Calicut university P.O.
Malappuram, Kerala, 673635, INDIA
Abstract. In this paper we discuss some properties of the lattice of generalized topologies on a fixed set and determine the automorphism group of . We define simple expansion of a generalized topological space and prove that any cover of a generalized topology on a set is a simple expansion of . Further if is finite, cardinality of any cover of is exactly one element more than that of .
Received: December 17, 2014
AMS Subject Classification: 54A05, 06B30
Key Words and Phrases: generalized topology, atoms, dual atoms, graded poset
Download paper from here.
DOI: 10.12732/ijpam.v102i1.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 85 - 95